Skip to Main content Skip to Navigation
Journal articles

Convergence of relaxed minimizers in set optimization

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01361488
Contributor : Michel H. Geoffroy <>
Submitted on : Wednesday, September 7, 2016 - 1:43:59 PM
Last modification on : Wednesday, July 18, 2018 - 8:11:27 PM

Identifiers

Collections

Citation

Michel H. Geoffroy, Yvesner Marcelin, Diana Nedelcheva. Convergence of relaxed minimizers in set optimization. Optimization Letters, Springer Verlag, 2017, 11 (8), pp.1677-1690. ⟨10.1007/s11590-016-1079-4⟩. ⟨hal-01361488⟩

Share

Metrics

Record views

169